# SDR FDEA202401130073

- Difficulty date: January 13, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 60,763 hours, 30,775 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 654N02447
- Condition: Damaged
- Location: L1 Gustlock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR IS JAMMED OPEN, CANNOT GET SMALL YELLOW  LATCH TO LIFT UP TO ALLOW DOOR TO CLOSE.  REMOVED AND REPLACED L1 DOOR GUST LOCK COLLAR AND CATCH IAW M/M 52-11-08-8, OPS CHECK NORMAL.
